Hi everyone I am new here posting but have been reading posts and getting info from all of you for the last few months when they diagnosed me as hypo. (37 and just had baby in Jan.)I have learned much more here than in my doctors office that is for sure. Anyway been on synthroid (generic) for about 2 months have had doses from 25 to 50 to 75 to now 88. Some of my symptoms have definitely been relieved but I am still struggling like most of you to get the right balance. My tsh started at 29 went down to 5 and is now back up at 10 that is why she increased me again to 88. SO the one thing I am having trouble finding an answer to is this, Since becoming hypo and getting on these meds my veins in arms especially (around elbows) have become soooo dark and visible. I have always been veiny but this is really noticable to me and it seemed to just appear one day out of nowhere. They dont hurt and they are not raised like varicose but they bug me to look at. I find myself always looking at other people's arms to compare and mine are really dark . I also feel like my chest, legs, and stomach are more veiny since hypo. Any ideas? The doctor says they are nothing just aging ( overnight??? ) I am tired of obessing over this and cant get an answer anywhere . Thanks for reading
Last edited by notfeelingood; 09-15-2004 at 10:31 AM.